| Catalog Number |
RV0001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event is being reported as serious injury due to the reported inflammation and infection with medical intervention.The other cases associated with this complaint are captured under abbvie complaint numbers (b)(6).The lot associated with this event was not reported and remains unknown; therefore, a review into the device history records could not be performed.No revolve devices were returned for evaluation.Based on the limited information, and without relevant patient factors, a relationship between the event and the revolve could not be determined.Multiple follow-up attempts to the physician for additional information are ongoing.If additional information is made available, a supplemental report will be submitted.Related report numbers: 1000306051-2025-00005, 1000306051-2025-00004.
Event or Problem Description
Healthcare professional reported via sales representative that they have "done 10 fat grafting cases with revolve [at the hospital].3 of them at about the 2 week post op mark, have presented with inflammation and needed iv antibiotics.No fluid, just inflammation with redness." this is case 3 out of 3.The device lot information and return status are unknown.